# SDR SWIA202055805

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY AT FS 295.0 AT APPROX STR 27 THERE IS CORROSION.   (C-CHECK) RO 2/1/2021    REPAIRED AVIONICS BAY LOWER FRAME BETWEEN  STGR 25R AND STGR 25L REF DWG SH670-31630, REV K, CRJ900 SRM 53-00-06-201-001-A03,CRJ900 SRM 51-42-06-001-001-A01, AND CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
